# SDR SABA020088

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 33,374 hours, 43,992 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5055 AIRCRAFT 801 FROM CINCINNATI TO CHARLOTTE:  DURING CRUISE FLIGHT THE AIRCREW NOTICED A SLIGHT ELECTRICAL SMELL IN THE COCKPIT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT CONTINUED TO CHARLOTTE WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE SMELL COMING FROM PRC AROUND ONE OF THE COCKPIT WINDOWS.  SEALANT WAS ALLOWED TO DRY AND AIRCRAFT WAS RETURNED TO SERVICE.
